# SDR RU3A20171115039

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300LW
- Aircraft serial: FF19
- Aircraft time: 14,943 hours, 7,842 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, AIRCRAFT WOULD NOT TURN RIGHT WITH FULL RIGHT PEDAL.
